MathSciNet Relay Station
MathSciNet bibliographic data
MR1084957 05C40 (05B35)
Liu, Gui Zhen Proof of a conjecture on matroid base graphs. Sci. China Ser. A 33 (1990), no. 11, 1329–1337.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement